# SDR SWAA2015081942953

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 51,713 hours, 29,936 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX722869
- Condition: Low Pressure
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, ENG DRIVEN HYD A SYS PUMP LOW PRESS LIGHT ILLUMINATED A SYS TO 17%.  R & R NR 1 ENG DRIVEN PUMP IAW MM.
